# SDR CA061219028

- Difficulty date: December 13, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 59,799 hours
- Engine: Pwa JT8D9A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rod
- Part number: 6557204520
- Condition: Bent
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON ROTATION, NR 2 CARGO DOOR LIGHT ILLUMINATED.  NR 3 ENGINE SURGED AND A SHUTDOWN PROCEDURE WAS CARRIED OUT. THE A/C LANDED SAFELY, WHERE A LEVEL 1 BORESCOPE INSPECTION WAS CARRIED OUT, WITH NO FOD DAMAGE FOUND. UPON INSPECTION, THE CARGO DOOR WAS FOUND TO BE OPEN BUT IN THE LATCHED POSITION. THE CARGO DOOR WOULD NOT CLOSE. FURTHER INSPECTION FOUND 4 BENT DOOR HINGE ROD ARMS. THE NR 2 CARGO DOOR, HINGE ARMS AND POSITIONING SWITCH WERE REPLACED. THE ASSEMBLY FUNCTIONED PROPERLY AND THE A/C WAS RETURNED TO SERVICE.   (TC NR 20061219028)
